Skip to Content

What are the side effects of using diltiazem, losartan, and pravastatin at the seme time?

Answers (1)

8 Dec 2011

There are no known side effects/interactions that exist while using diltiazem, losartan and pravastatin together. However, side effects of the individual medicines could possibly compound.

http://www.drugs.com/interactions-check.php?drug_list=890-0,1489-0,1929-0

http://www.drugs.com/sfx/diltiazem-side-effects.html

http://www.drugs.com/sfx/losartan-side-effects.html

http://www.drugs.com/sfx/pravastatin-side-effects.html

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

High Blood Pressure - does anyone else have bad side effects from ace inhibitors?

my toprol isnt doing the job anymore (178/110) but losartan gives me cough and headache, and cozaar makes me prickle and itch and cough

1 answer 22 Oct 2009

Side effect of losartan?

flu like last 8-10 days at times in 6 week intervals very congested lots of nightly coughing need alternatives to suggest to doctor less side effect ...

1 answer 29 Apr 2011

High Blood Pressure - Losartan ?

My mother who has been taking Losartan 100 mg alongside Amlopidene 10 mg for the last 9 years has been told by her GP they are stopping the Losartan ...

1 answer 8 Oct 2011

Been on 4 different BP meds! Tired of this, what do I do? on Pravastatin 20mg, too?

Lisinpril 10 mg-cough Hydrocholorothiazide 25mg too high of BP. Atenolol 25 mg swell up. AmilorideHCL-HCTZ 5-50mg still high BP. Would like to be on ...

1 answer 24 Jan 2012

Diltiazem HCL180mg is causing weight gain and distended stomach. I'm concerned?

Am concerned because weight gain has caused the high blood pressure. A foot injury forced me to quit my gym and every blood pressure Rx has caused ...

1 answer 22 Dec 2014